MathSciNet Relay Station
MathSciNet bibliographic data
MR2594665 16E40 (16E30 17B55)
Kowalzig, Niels; Krähmer, Ulrich Duality and products in algebraic (co)homology theories. J. Algebra 323 (2010), no. 7, 2063–2081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement